# SDR SWAA2021062496047

- Difficulty date: June 28, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE IS CRACKED. [DOT 124-010] / RECEIVED SERVICABLE AFT CARGO AFT SCUFF PLATE INSTALL TO BE ACCOMPLISHED ON CUSTOMER T/C 753-140-00-024
